V. F. Montagner, T. R. Calliero, P. L. Peres, I. Queinnec-e, and S. Tarbouriech, Controle de sistemas chaveados com saturação de atuadores por meio de desigualdades matriciais lineares, Anais do XVI Congresso Brasileiro de Automática, 2006.

A. , P. Apkarian, and R. J. Adams, Advanced gain-scheduling techniques for uncertain systems, Chapitre 8. Commande de systèmes bilinéaires Bibliografia/Bibliographie, pp.21-32, 1998.

R. F. Amato, M. Ambrosino, C. Ariola, A. Cosentino, and . Merola, State feedback control of nonlinear quadratic systems, 2007 46th IEEE Conference on Decision and Control, pp.1699-1703, 2007.
DOI : 10.1109/CDC.2007.4434704

]. F. Acm07a, C. Amato, A. Cosentino, and . Merola, On the region of attraction of nonlinear quadratic systems, Automatica, vol.43, issue.12, pp.2119-2123, 2007.

]. F. Acm07b, C. Amato, A. Cosentino, and . Merola, Stabilization of bilinear systems via linear state feedback control, Proceedings of the 15th Mediterranean Conference on Control and Automation (MED2007), 2007.

P. [. Arcak and . Kokotovic, Feasibility conditions for circle criterion designs, Systems & Control Letters, vol.42, issue.5, pp.405-412, 2001.
DOI : 10.1016/S0167-6911(00)00114-6

M. Arcak, M. Larsen, and P. Kokotovic, Circle and Popov criteria as tools for nonlinear feedback design, Automatica, vol.39, issue.4, pp.643-650, 2003.
DOI : 10.1016/S0005-1098(02)00276-5

]. B. Bar85 and . Barmish, Necessary and sufficient conditions for quadratic stabilizability of an uncertain system, Journal of Optimization Theory and Applications, vol.46, issue.4, pp.399-408, 1985.

]. B. Bar94 and . Barmish, New Tools for Robustness of Linear Systems, 1994.

C. [. Boyd and . Barratt, Linear Control Design: Limits of Performance, 1991.

M. Bacic, M. Cannon, and B. Kouvaritakis, Constrained control of siso bilinear systems, IEEE Transactions on Automatic Control, vol.48, issue.8, pp.1443-1447, 2003.
DOI : 10.1109/TAC.2003.815042

]. Bli04 and . Bliman, An existence result for polynomial solutions of parameter-dependent LMIs, Systems & Control Letters, vol.51, issue.3-4, pp.165-169, 2004.

S. [. Blanchini and . Miani, Set-Theoretic Methods in Control, Birkhäuser, 2008.
DOI : 10.1007/978-3-319-17933-9

[. Bliman, R. C. Oliveira, V. F. Montagner, and P. L. Peres, Existence of Homogeneous Polynomial Solutions for Parameter-Dependent Linear Matrix Inequalities with Parameters in the Simplex, Proceedings of the 45th IEEE Conference on Decision and Control, pp.1486-1491, 2006.
DOI : 10.1109/CDC.2006.377429

A. [. Becker and . Packard, Robust performance of linear parametrically varying systems using parametrically-dependent linear feedback, Systems & Control Letters, vol.23, issue.3, pp.205-215, 1994.
DOI : 10.1016/0167-6911(94)90006-X

J. Bernussou, P. L. Peres, and J. C. , A linear programming oriented procedure for quadratic stabilization of uncertain systems, Systems & Control Letters, vol.13, issue.1, pp.65-72, 1989.
DOI : 10.1016/0167-6911(89)90022-4

A. [. Chesi, A. Garulli, A. Tesi, and . Vicino, Polynomially parameter-dependent Lyapunov functions for robust stability of polytopic systems: an LMI approach, IEEE Transactions on Automatic Control, vol.50, issue.3, pp.365-370, 2005.
DOI : 10.1109/TAC.2005.843848

]. M. Che98 and . Chen, Exponential stabilization of constrained bilinear systems, Automatica, vol.34, issue.8, pp.989-992, 1998.

[. Chiang, M. W. Hirsch, and F. F. Wu, Stability regions of nonlinear autonomous dynamical systems, IEEE Transactions on Automatic Control, vol.33, issue.1, pp.16-27, 1988.
DOI : 10.1109/9.357

[. Chiang and J. S. Thorp, Stability regions of nonlinear dynamical systems: a constructive methodology, IEEE Transactions on Automatic Control, vol.34, issue.12, pp.1229-1241, 1989.
DOI : 10.1109/9.40768

S. [. Chen and . Tsao, Exponential stabilization of a class of unstable bilinear systems, IEEE Transactions on Automatic Control, vol.45, issue.5, pp.989-992, 2000.
DOI : 10.1109/9.855570

S. [. Castelan, I. Tarbouriech, and . Queinnec, Control design for a class of nonlinear continuous-time systems, Automatica, vol.44, issue.8, pp.442034-2039, 2008.
DOI : 10.1016/j.automatica.2007.11.013

X. [. Chen, R. R. Yang, and . Mohler, Stability analysis of bilinear systems, IEEE Transactions on Automatic Control, vol.36, issue.11, pp.1310-1315, 1991.
DOI : 10.1109/9.100945

J. [. Daafouz and . Bernussou, Parameter dependent Lyapunov functions for discrete time systems with time varying parametric uncertainties, Systems & Control Letters, vol.43, issue.5, pp.355-359, 2001.
DOI : 10.1016/S0167-6911(01)00118-9

M. [. Decarlo, S. Branicky, B. Pettersson, and . Lennartson, Perspectives and results on the stability and stabilizability of hybrid systems, Proceedings of the IEEE, vol.88, issue.7, pp.1069-1082, 2000.
DOI : 10.1109/5.871309

E. [. Derese and . Noldus, Design of linear feedback laws for bilinear systems, International Journal of Control, vol.16, issue.2, pp.219-237, 1980.
DOI : 10.1137/0316010

M. C. De-oliveira, J. Bernussou, and J. C. , A new discrete-time robust stability condition, Systems & Control Letters, vol.37, issue.4, pp.261-265, 1999.
DOI : 10.1016/S0167-6911(99)00035-3

M. C. De-oliveira, J. C. Geromel, and L. Hsu, A new absolute stability test for systems with state-dependent perturbations, International Journal of Robust and Nonlinear Control, vol.3, issue.14, pp.1209-1226, 2002.
DOI : 10.1002/rnc.692

]. M. De-oliveira and R. E. Skelton, Stability tests for constrained linear systems, Perspectives in Robust Control, pp.241-257, 2001.
DOI : 10.1007/BFb0110624

P. [. Feron, P. Apkarian, and . Gahinet, Analysis and synthesis of robust control systems via parameter-dependent Lyapunov functions, IEEE Transactions on Automatic Control, vol.41, issue.7, pp.411041-1046, 1996.
DOI : 10.1109/9.508913

]. M. Fra75 and . Frayman, On the relationship between bilinear and quadratic systems, IEEE Transactions on Automatic Control, vol.20, issue.4, pp.567-568, 1975.

P. Gahinet, P. Apkarian, and M. Chilali, Affine parameter-dependent Lyapunov functions and real parametric uncertainty, IEEE Transactions on Automatic Control, vol.41, issue.3, pp.436-442, 1996.
DOI : 10.1109/9.486646

J. C. Geromel, M. C. De-oliveira, and L. Hsu, LMI characterization of structural and robust stability, Linear Algebra and its Applications, vol.285, issue.1-3, pp.1-369, 1998.
DOI : 10.1016/S0024-3795(98)10123-4

A. [. Gahinet, A. J. Nemirovskii, M. Laub, and . Chilali, LMI Control Toolbox User's Guide, 1995.

J. C. Geromel, P. L. Peres, and J. Bernussou, On a Convex Parameter Space Method for Linear Control Design of Uncertain Systems, SIAM Journal on Control and Optimization, vol.29, issue.2, pp.381-402, 1991.
DOI : 10.1137/0329021

A. [. Genesio and . Tesi, The output stabilization of SISO bilinear systems, IEEE Transactions on Automatic Control, vol.33, issue.10, pp.950-952, 1988.
DOI : 10.1109/9.7252

S. [. Gomes-da, S. Jr, and . Tarbouriech, Local stabilization of discrete-time linear systems with saturating controls: an LMI-based approach, IEEE Transactions on Automatic Control, vol.46, issue.1, pp.119-125, 2001.
DOI : 10.1109/9.898703

S. [. Gomes-da, S. Jr, and . Tarbouriech, Antiwindup design with guaranteed regions of stability: An LMI-based approach, IEEE Transactions on Automatic Control, vol.50, issue.1, pp.106-111, 2005.

S. [. Gomes-da, S. Jr, and . Tarbouriech, Antiwindup design with guaranteed regions of stability for discrete-time linear systems, Systems & Control Letters, issue.03, pp.55184-192, 2006.

]. P. Gut81 and . Gutman, Stabilizing controllers for bilinear systems, IEEE Transactions on Automatic Control, vol.26, issue.4, pp.917-922, 1981.

D. [. Henrion, D. Arzelier, J. B. Peaucelle, and . Lasserre, On parameter-dependent Lyapunov functions for robust stability of linear systems, 2004 43rd IEEE Conference on Decision and Control (CDC) (IEEE Cat. No.04CH37601), pp.887-892, 2004.
DOI : 10.1109/CDC.2004.1428797

Z. [. Hu and . Lin, Control Systems with Actuator Saturation: Analysis and Design, Birkhäuser, 2001.
DOI : 10.1007/978-1-4612-0205-9

H. Hu, Z. Lin, and B. M. Chen, An analysis and design method for linear systems subject to actuator saturation and disturbance, Automatica, vol.38, issue.2, pp.351-359, 2002.
DOI : 10.1016/S0005-1098(01)00209-6

A. [. Hu, L. Teel, and . Zaccarian, Stability and Performance for Saturated Systems via Quadratic and Nonquadratic Lyapunov Functions, IEEE Transactions on Automatic Control, vol.51, issue.11, pp.511770-1786, 2006.
DOI : 10.1109/TAC.2006.884942

]. M. Joh03 and . Johansson, Piecewise Linear Control Systems ? A Computational Approach, Lecture Notes in Control and Information Science, vol.284, 2003.

]. H. Kha02 and . Khalil, Nonlinear Systems, 2002.

K. [. Koditschek and . Narendra, Stabilizability of second-order bilinear systems, IEEE Transactions on Automatic Control, vol.28, issue.10, pp.987-989, 1983.
DOI : 10.1109/TAC.1983.1103153

J. G. Kassakian, M. F. Schlecht, and G. C. Verghese, Principles of Power Electronics, 1991.

W. [. Leibfritz and . Lipinski, Description of the benchmark examples in Compleib 1.0, 2003.

A. [. Liberzon and . Morse, Basic problems in stability and design of switched systems, IEEE Control Systems Magazine, vol.19, issue.5, pp.59-70, 1999.
DOI : 10.1109/37.793443

H. [. Luesink and . Nijmeijer, On the stabilization of bilinear systems via constant feedback, Linear Algebra and its Applications, vol.122, issue.124, pp.122-124, 1989.
DOI : 10.1016/0024-3795(89)90662-9

]. J. Löf04 and . Löfberg, YALMIP: A toolbox for modeling and optimization in MATLAB, Proceedings of the 2004 IEEE International Symposium on Computer Aided Control Systems Design, pp.284-289, 2004.

]. R. Lon80 and . Longchamp, Controller design for bilinear systems, IEEE Transactions on Automatic Control, vol.25, issue.3, pp.547-548, 1980.

. J. Lsl-+-03-]-d, R. N. Leith, W. E. Shorten, O. Leithead, P. Mason et al., Issues in the design of switched linear control systems: a benchmark study, International Journal of Adaptive Control and Signal Processing, vol.17, issue.2, pp.103-118, 2003.

. F. Mcp-+-06-]-v, T. R. Montagner, P. L. Calliero, I. Peres, S. Queinnec et al., Controle de sistemas chaveados com saturação de atuadores por meio de desigualdades matriciais lineares, Anais do XVI Congresso Brasileiro de Automática, 2006.

W. [. Mohler and . Kolodziej, An overview of bilinear system theory and applications, IEEE Transactions on Systems, Man, and Cybernetics, vol.10, issue.10, pp.683-688, 1980.

]. R. Moh91 and . Mohler, Nonlinear Systems: V.2 Application to Bilinear Control, 1991.

V. F. Montagner, R. C. Oliveira, P. L. Peres, S. Tarbouriech, and I. Queinnec, Gain-Scheduled Controllers for Linear Parameter-Varying Systems with Saturating Actuators: LMI-based Design, 2007 American Control Conference, pp.6067-6072, 2007.
DOI : 10.1109/ACC.2007.4282551

S. [. Mahout, G. Tarbouriech, and . Garcia, Controller design for unstable uncertain bilinear systems, Proceedings of the 10th Mediterranean Conference on Control and Automation (MED2002), 2002.

A. [. Nesterov and . Nemirovskii, Interior-Point Polynomial Algorithms in Convex Programming, 1994.
DOI : 10.1137/1.9781611970791

P. [. Oliveira and . Peres, Stability of polytopes of matrices via affine parameter-dependent Lyapunov functions: Asymptotically exact LMI conditions, Linear Algebra and its Applications, vol.405, pp.209-228, 2005.
DOI : 10.1016/j.laa.2005.03.019

P. [. Oliveira and . Peres, LMI conditions for robust stability analysis based on polynomially parameter-dependent Lyapunov functions, Systems & Control Letters, vol.55, issue.1, pp.52-61, 2006.
DOI : 10.1016/j.sysconle.2005.05.003

P. [. Oliveira and . Peres, Parameter-Dependent LMIs in Robust Analysis: Characterization of Homogeneous Polynomially Parameter-Dependent Solutions Via LMI Relaxations, IEEE Transactions on Automatic Control, vol.52, issue.7, pp.1334-1340, 2007.
DOI : 10.1109/TAC.2007.900848

D. [. Peaucelle, O. Arzelier, J. Bachelier, and . Bernussou, A new robust -stability condition for real convex polytopic uncertainty, Systems & Control Letters, vol.40, issue.1, pp.21-30, 2000.
DOI : 10.1016/S0167-6911(99)00119-X

]. S. Per69 and . Persidskii, Problem of absolute stability. Automation and Remote Control, pp.1889-1895, 1969.

]. Pop61 and . Popov, On the absolute stability of nonlinear controlled systems, Avtomatika i telemekhanika, vol.8, pp.961-970, 1961.

N. [. Ryan and . Buckingham, On asymptotically stabilizing feedback control of bilinear systems, IEEE Transactions on Automatic Control, vol.28, issue.8, pp.863-864, 1983.
DOI : 10.1109/TAC.1983.1103323

M. [. Rantzer and . Johansson, Piecewise linear quadratic optimal control, IEEE Transactions on Automatic Control, vol.45, issue.4, pp.629-637, 2000.
DOI : 10.1109/9.847100

P. [. Ramos and . Peres, An LMI condition for the robust stability of uncertain continuous-time linear systems, IEEE Transactions on Automatic Control, vol.47, issue.4, pp.675-678, 2002.
DOI : 10.1109/9.995048

J. [. Rugh and . Shamma, Research on gain scheduling, Automatica, vol.36, issue.10, pp.1401-1425, 2000.
DOI : 10.1016/S0005-1098(00)00058-3

]. C. Sch05 and . Scherer, Relaxations for robust linear matrix inequality problems with verifications for exactness, SIAM Journal on Matrix Analysis and Applications, vol.27, issue.2, pp.365-395, 2005.

C. [. Scherer and . Hol, Matrix Sum-of-Squares Relaxations for Robust Semi-Definite Programs, Mathematical Programming, vol.107, issue.1-2, pp.189-211, 2006.
DOI : 10.1007/s10107-005-0684-2

]. J. Stu99 and . Sturm, Using SeDuMi 1.02, a MATLAB toolbox for optimization over symmetric cones. Optimization Methods and Software, pp.11-12625, 1999.

K. [. Sasaki and . Uchida, Quadratic cost output feedback control for bilinear systems, International Journal of Systems Science, vol.2, issue.5, pp.345-355, 2003.
DOI : 10.1007/BF02346161

X. [. Stepanenko and . Yang, Stabilizing controllers for discrete bilinear systems, International Journal of Robust and Nonlinear Control, issue.08, pp.6855-867, 1996.

G. [. Tarbouriech, J. M. Garcia, and . Gomes-da-silva-jr, Robust stability of uncertain polytopic linear time-delay systems with saturating inputs: an LMI approach, Computers & Electrical Engineering, vol.28, issue.3, pp.157-169, 2002.
DOI : 10.1016/S0045-7906(01)00060-X

G. [. Tarbouriech, A. H. Garcia, and . Glattfelder, Advanced Strategies in Control Systems with Input and Output Constraints, Lecture Notes in Control and Information Sciences, vol.346, 2007.
DOI : 10.1007/978-3-540-37010-9

]. B. Tib00 and . Tibken, Estimation of the domain of attraction for polynomial systems via LMI's, Proceedings of the 39th IEEE Conference on Decision and Control, pp.3860-3865, 2000.

C. [. Tarbouriech, J. M. Prieur, and . Gomes-da-silva-jr, Stability analysis and stabilization of systems presenting nested saturations, IEEE Transactions on Automatic Control, issue.8, pp.511364-1371, 2006.

I. [. Tarbouriech, T. R. Queinnec, P. L. Calliero, and . Peres, Control design for bilinear systems with a guaranteed region of stability: An LMI-based approach, 2009 17th Mediterranean Conference on Control and Automation, pp.809-814, 2009.
DOI : 10.1109/MED.2009.5164643

F. [. Tesi, R. Villoresi, and . Genesio, On the stability domain estimation via a quadratic Lyapunov function: convexity and optimality properties for polynomial systems, IEEE Transactions on Automatic Control, issue.11, pp.411650-1657, 1996.

G. Valmorbida, S. Tarbouriech, and G. Garcia, State feedback design for inputsaturating nonlinear quadratic systems, Proceedings of the 2009 American Control Conference, 2009.

]. J. Wil71 and . Willems, Least squares stationary optimal control and algebraic Riccati equation, IEEE Transactions on Automatic Control, issue.166, pp.621-634, 1971.

X. Yang, L. Chen, and R. Burton, Stability of discrete bilinear systems with output feedback, International Journal of Control, vol.25, issue.5, pp.2085-2092, 1989.
DOI : 10.1016/0022-247X(80)90306-6